# SDR AALA201910259028

- Difficulty date: October 13, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 21,205 hours, 8,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION ON DOOR R4 SILL PLATE AT FR66, S23R. REMOVED AND REPLACED SILL PLATE IAW SRM 51-42-11.
